My daughter just gave my son whos three. A full teaspoon of bromfed instead of his half of teaspoon. Is he going to be ok.
lareynolds75; He should just be fine which you know by now,Be a good idea to have the poison control phone number handy so you don't have to wait so long for an answer.But lucky with this one it is pretty mild could just cause some extra drowsiness and racing heart etc Please help by adding like the weight of child to this all makes it easier when trying to figure this out. So if your daughter is giving your son medication you should go over them with her just to have a bit more safty for you all.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2010 • 1 answer
Posted 4 Jun 2014 • 1 answer
Posted 12 Dec 2014 • 2 answers
Posted 7 Jun 2015 • 1 answer
Bromfed DM - My daughter was prescribed bromfed in December but we ended up not using any, she has a
Posted 1 Feb 2016 • 1 answer